Home > Newsletters > Need to Know > Some medications can cause incontinence Updated 24 May 2016 Action point 0 Sticking to a urination timetable can help a great deal. Even if you do not feel like urinating, go anyway as this empties the bladder and helps you to avoid accidents. Visit our Incontinence Centre for more on managing this condition. More in Newsletters Action point More: Need to KnowSome medications can cause incontinence advertisement Other news Fitness Seniors who exercise recover more quickly from injury or illness Diet and nutrition Eliminating sweetened drinks is the best way to cut kids' sugar intake Medical Pregnancy problems may foretell future health risks Medical Chronic feelings of loneliness might be in your DNA Medical Every day 210 people die from heart disease in SA Medical Sleep paralysis is frightening but not dangerous From our sponsors How to still have a good life with diabetes Eye-Q: R50 off! Lose weight Otrivin Menthol relieves sinus congestion Live healthier Love coffee? Your heart may too » What to eat for white teeth Bad foods for teeth-whitening Do any of these drinks cause your teeth to hurt? Savour your coffee – with a bright smile Here's how to stop coffee from staining your teeth while enjoying all its health benefits. Get your groove back! » Get your move on! Morning run? 5 exercises to start your summer fitness regime 6 easy ways to make your workout fun again Some inspiration to make sure your workout routine don't become tedious.